# SDR AALA201807129021

- Difficulty date: July 11, 2018
- Submitted: July 12, 2018
- Operation: Air carrier
- Aircraft: N109UW
- Make and model: Airbus A320-214
- Aircraft serial: 1065
- Aircraft time: 56,667 hours, 26,939 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Unsecure
- Location: L2 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE L2 DOOR SLIDE COVER UNSECURE.  SECURED THE SLIDE COVER.
